Verlagslink DOI: 10.1016/j.cam.2012.08.023
Titel: Large-scale Tikhonov regularization of total least squares
Sprache: Englisch
Autor/Autorin: Lampe, Jörg 
Voß, Heinrich 
Schlagwörter: General-form Tikhonov regularization; Ill-posedness; Total least squares
Erscheinungs­datum: 1-Sep-2012
Verlag: North-Holland
Quellenangabe: Journal of Computational and Applied Mathematics 1 (238): 95-108 (2013)
Zusammenfassung (englisch): 
The total least squares (TLS) method is a successful approach for linear problems when not only the right-hand side but the system matrix is also contaminated by some noise. For ill-posed TLS problems regularization is necessary to stabilize the computed solution. In this paper we present a new approach for computing an approximate solution of the Tikhonov-regularized large-scale total least-squares problem. An iterative method is proposed which solves a convergent sequence of projected linear systems and thereby builds up a highly suitable search space. The focus is on efficient implementation with particular emphasis on the reuse of information.
URI: http://hdl.handle.net/11420/3324
ISSN: 0377-0427
Zeitschrift: Journal of computational and applied mathematics 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

178
Letzte Woche
1
Letzten Monat
3
checked on 06.10.2022

SCOPUSTM   
Zitate

24
Letzte Woche
0
Letzten Monat
1
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.